# SDR ASAA2021021334108

- Difficulty date: February 13, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 61,797 hours, 30,215 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Cracked
- Location: Rmlg Suprt Beam
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION A LOUD THUD OCCURRED IN MAIN LANDING GEAR.  CREW DEBRIEF: VERBAL FROM FLIGHT CREW "THUD" NOISE FROM RT MAIN GROUNDED - YES.  REMOVED AND REPLACED BOTH RT AND LT MLG LANDING GEAR SUPPORT LINK ASSEMBLIES.  PN 115A1500-14 (RT  SIDE - CRACKED & WORN BUSHINGS) & PN 115A1500-13 (LT SIDE - CHANGED AS PRECAUTIONARY AFTER FINDING DAMAGED BUSHINGS ON RT SIDE). REF B737-700 AMM 57-15-01/401.
